# SDR RAIA00605035

- Difficulty date: May 16, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,298 hours, 17,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - PIT - AFT OVERHEAD EMERGENCY LIGHT INOP.  RE-RAMPED AFT OVERHEAD EMERGENCY LIGHT.
